# SDR FDEA201404190752

- Difficulty date: April 19, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 24,823 hours, 13,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE DRAIN SERVICE PANEL LOWER CUT OUT INNER SKIN FOUND BULGED.   PERFORM VISUAL INSPECTION OF THE RELATED AREA IAW NTM 51-70-00 AND FOUND CORROSION.  REMOVED CORROSION IAW SRM 51-74-10 AND PERFORM HFEC INSPECTION IAW NTM 51-10-08.  NO CRACK FOUND.   CARRIED OUT ROTO TEST INSPECTION TO ALL FASTENER HOLES IAW NTM 51-10-01,  NO CRACK FOUND.   PERFORMED CUT-OUT OF THE INTERNAL DOUBLER IAW EA6-5330-T0307762 PART 1  &   FABRICATED A STEPPED REPAIR DOUBLER, FLUSH DOUBLER & FILLER. CHECKED FOR CRACKS TO CUT-OUT AREA IAW NTM 51-10-08 AND NO CRACKS FOUND.  WET INSTALLED REPAIR DOUBLERS & RELATED FASTENERS IAW SRM 51-40-21& EA6-5330-T0307762 PT1.
